Composition, form of production and packaging
? Tablets covered with a film membrane of light yellow color, oblong, with oblique margins; on the bend - light yellow color.
paracetamol 650 mg
chlorphenamine maleate 4 mg
phenylephrine hydrochloride 10 mg
[PRING] silicon dioxide colloid - 0.4 mg, lacquer based on dye quinoline yellow - 0.85 mg, lactose - 3.1 mg, magnesium stearate - 3.5 mg, giprolose - 17 mg, croscarmellose sodium - 57 mg, corn starch - 124 mg.
The composition of the film shell: lacquer based on dye quinoline yellow - 0.0331 mg, dye quinoline yellow - 0.0392 mg, titanium dioxide - 1.0882 mg, methyl parahydroxybenzoate - 0.0889 mg, povidone 0.4353 mg, silicon colloidal dioxide 0.6529 mg, macrogol 400 1.7412 mg, methylcellulose - 3.9176 mg.
10 pieces. - blisters (1) - packs of cardboard.
INSTRUCTION FOR THE SPECIALIST.
Description of the drug approved by the manufacturer for the printed edition of 2017.
Combined drug, the effect of which is due to its constituent components. It has antipyretic, analgesic, vasoconstrictive action, eliminates the symptoms of "colds".Narrows the vessels and eliminates the swelling of the mucous membrane of the nasal cavity and nasopharynx.
Paracetamol has antipyretic effect, blocking COX mainly in the central nervous system, affecting the centers of pain and thermoregulation. Almost no anti-inflammatory effect. Paracetamol does not affect the synthesis of prostaglandins in peripheral tissues, thus not adversely affecting water-salt metabolism (sodium and water retention) and gastrointestinal mucosa.
Phenylephrine - alpha-adrenomimetic, causes vasoconstriction, eliminates edema and flushing of the mucous membrane of the nasal cavity, nasopharynx and paranasal sinuses, reduces exudative manifestations (runny nose).
Chlorphenamine - a blocker of histamine H 1 -receptors, suppresses the symptoms of allergic rhinitis: sneezing, runny nose, itching of the eyes, nose, irritation in the pharynx and larynx. The duration of action is 6 hours.
Paracetamol is rapidly and almost completely absorbed from the digestive tract. C max in plasma is achieved after 10-60 min after ingestion. Paracetamol is widely distributed in all tissues of the body. It penetrates the placental barrier and is secreted with breast milk. Binding to blood plasma proteins is insignificant at usual therapeutic concentrations, but increases with increasing concentrations. Paracetamol is metabolized in the liver mainly by glucuronization and sulfation. It is excreted by the kidneys mainly in the form of glucuronide and sulfate conjugates. T 1/2 is between 1 and 3 hours. In cases of severe impairment of kidney function (CC <30 ml / min) excretion of paracetamol and its metabolites is delayed.
Phenylephrine hydrochloride is absorbed from the digestive tract. Metabolized MAO with "first passage" through the wall of the intestine and the liver, so when administered phenylephrine hydrochloride is characterized by limited bioavailability. C max in plasma are reached within 45 min-2 h. It is excreted by the kidneys almost completely in the form of sulfate conjugates. T 1/2 of the drug from the plasma is 2-3 hours.
Chlorphenamine is relatively slowly absorbed from the gastrointestinal tract, C max of chlorphenamine in the blood plasma is reached 2.5 to 6 hours after taking the drug. The substance has a low bioavailability of 25-50%. The binding of chlorphenamine to plasma proteins is about 70%. It is widely distributed in the tissues of the body, including the central nervous system. Chlorphenamine undergoes significant metabolism in the "first pass". Children showed faster and full absorption, higher clearance and shorter T 1/2 . T 1/2 is from 2 to 43 hours, even with an average duration of 4-6 hours. Part of chlorphenamine in unchanged form with metabolites is excreted by the kidneys.
- symptomatic treatment of infectious and inflammatory diseases (acute respiratory viral infection, including influenza) accompanied by fever, chills, headache, runny nose, stuffy nose, sneezing, muscle aches.
Is taken internally. It is recommended to swallow the whole tablet without chewing, washing with water.
Adults - 1 tablet every 4-6 hours, but not more than 6 tablets a day.
Children over 12 years - 1 tablet every 4-6 hours, but not more than 4 tablets per day.
The course of treatment is no more than 5 days.
If there is no relief of symptoms within 3 days after starting the drug, you should see a doctor.
In patients with impaired liver function or Gilbert's syndrome, it is necessary to reduce the dose or increase the interval between doses.
For renal insufficiency of severe degree (CC <10 ml / min), the interval between doses should be at least 8 hours.
In elderly patients, dose adjustment is not required.
Determination of the frequency of side effects: very often (? 1/10), often (? 1/100 and <1/10), infrequently (? 1/1000 and <1/100), rarely (? 1/10 000 and <1 / 1000), very rarely (<1/10 000), the frequency is unknown (it is not possible to determine the frequency of occurrence according to the available data).
From the hemopoietic system: very rarely - thrombocytopenia, agranulocytosis, leukopenia, pancytopenia.
Allergic reactions: rarely - hypersensitivity, hives, angioedema; frequency unknown - anaphylactic reaction, Stevens-Johnson syndrome, toxic epidermal necrolysis.
From the nervous system: often - drowsiness; rarely - dizziness, headache.
Disorders of the psyche: rarely - nervousness, insomnia.
From the cardiovascular system: rarely - tachycardia, heart palpitations, arterial hypertension.
On the part of the digestive system: often - nausea, vomiting; rarely - constipation, dryness of the oral mucosa.
From the liver and bile ducts: rarely - increased activity of liver transaminases.
From the skin and subcutaneous tissues: rarely - skin rash, itching, erythema.
- hypersensitivity to the components of the drug;
- severe cardiovascular diseases;
- arterial hypertension;
- an angle-closure glaucoma;
- lactose intolerance, lactase deficiency, glucose-galactose malabsorption;
- administration of MAO inhibitors (simultaneously or in the previous 14 days), tricyclic antidepressants, beta-blockers, other sympathomimetics;
- the period of breastfeeding;
- Children under 12 years old.
With caution: diabetes mellitus, liver function disorders, renal dysfunction, prostatic hyperplasia, hemolytic anemia, glucose-6-phosphate dehydrogenase deficiency, bronchial asthma, chronic obstructive pulmonary disease (chronic bronchitis), pulmonary emphysema, acute hepatitis, chronic exhaustion or dehydration , pyloroduodenal stenosis, epilepsy, cardiovascular diseases; alcohol addiction.
Do not simultaneously take other paracetamol-containing drugs, as well as other drugs that affect liver function.
PREGNANCY AND LACTATION
Contraindicated use of the drug during pregnancy and lactation (breastfeeding).
The safety of TeraFlu В® Extra-TAB during application during pregnancy and during breastfeeding has not been specifically investigated.
Epidemiological studies in pregnancy showed no adverse effect with paracetamol administered orally at the recommended dose. In studies of reproductive toxicity of paracetamol, oral signs of developmental or fetotoxicity have not been revealed. Paracetamol can be used at therapeutic doses throughout the pregnancy after evaluating the benefit-risk ratio of therapy.
There are limited data on the use of phenylephrine in pregnant women. Constriction of the vessels of the uterus and a decrease in blood flow in the uterus with the use of phenylephrine can lead to fetal hypoxia. You should avoid the use of phenylephrine during pregnancy.
Epidemiological data on human use have not revealed a link between chlorphenamine and congenital malformations. However, controlled clinical trials are not enough, so the use of chlorphenamine maleate in pregnancy should be avoided.
Paracetamol is excreted in breast milk, but in quantities that are not clinically significant. According to the published data, paracetamol is not contraindicated in the period of breastfeeding.
Data on the isolation of phenylephrine with breast milk are absent. Avoid the use of phenylephrine during breastfeeding.
Data on the isolation of chlorphenamine with breast milk are absent. Chlorphenamine should be avoided during breastfeeding.
APPLICATION FOR FUNCTIONS OF THE LIVER
With caution: severe kidney disease.
APPLICATION FOR VIOLATIONS OF THE FUNCTION OF KIDNEYS
With caution: severe liver disease.
APPLICATION FOR CHILDREN
Contraindicated in children under 12 years .
To avoid toxic damage to the liver, the drug should not be taken with alcohol.
Impact on the ability to drive vehicles and mechanisms
During treatment it is not recommended to drive vehicles or other mechanisms that require concentration of attention and high speed of psychomotor reactions.
Symptoms: due mainly to the presence of paracetamol. In acute overdose, paracetamol may have a hepatotoxic effect and even cause liver necrosis. An overdose of paracetamol, including a general high dose level after a long period of therapy, can result in analgesic-induced nephropathy with irreversible hepatic insufficiency.Patients should be warned about the inadmissibility of simultaneous administration of other drugs containing paracetamol. There is a risk of poisoning, especially in elderly patients and young children, people with liver disease, chronic alcoholism, patients with chronic eating disorders and patients receiving inducers of microsomal enzymes.
An overdose of paracetamol can lead to hepatic insufficiency, encephalopathy, coma and death. Symptoms of a paracetamol overdose in the first day include pallor, nausea, vomiting and anorexia. Pain in the abdomen can be the first sign of liver damage, and it can appear only after 24-48 hours, sometimes 4-6 days after taking the drug. Most often, signs of liver damage occur 72-96 hours after taking the drug. Possible disturbance of glucose metabolism and metabolic acidosis. Acute renal failure and acute necrosis of the renal tubules can develop even in the absence of severe liver damage. There were cases of cardiac arrhythmia and pancreatitis.
Treatment: treatment of paracetamol overdose should be started immediately. During the first 48 hours after an overdose, it is advisable to use N-acetylcysteine вЂ‹вЂ‹IV orally as an antidote for paracetamol, possibly gastric lavage and / or methionine administration. It is advisable to use activated carbon. Control of breathing and circulation is necessary. In case of seizures, diazepam can be used.
Symptoms: sympathomimetic action, which causes hemodynamic changes and cardiovascular collapse with respiratory depression, manifested in the form of, for example, drowsiness, followed by excitation (especially in children), visual impairment, skin rash, nausea, vomiting, persistent headaches, nervousness, dizziness, insomnia, hematopoiesis disorders (thrombocytopenia, agranulocytosis, leukopenia, pancytopenia), coma, convulsions, arterial hypertension and bradycardia.
Treatment: immediate gastric lavage, symptomatic and maintenance therapy. The hypertensive effect can be quenched by intravenous administration of an alpha-blocker. In case of seizures, diazepam may be used.
Symptoms: drowsiness, respiratory arrest, convulsions, anticholinergic effects, dystonic reactions and cardiovascular collapse, including arrhythmia. In children, the symptoms of overdose may include impaired coordination, agitation, tremors, behavioral changes, hallucinations, seizures and anticholinergic effects.
Treatment: gastric lavage in case of a massive overdose, or stimulation of vomiting. After that, it is possible to use activated carbon and a laxative to slow the absorption. In the case of convulsions, iv diazepam or phenytoin should be administered. In severe cases, hemoperfusion can be performed.
With prolonged regular use of paracetamol, an increase in the anticoagulant effect of warfarin and other coumarins is possible, and the risk of bleeding increases.Periodic use of paracetamol has no significant effect.
Hepatotoxic substances can lead to the accumulation of paracetamol and an overdose. The risk of hepatotoxicity of paracetamol is enhanced by the use of drugs that induce microsomal liver enzymes, such as barbiturates, antiepileptic drugs (eg, phenytoin, phenobarbital, carbamazepine) and drugs for the treatment of tuberculosis, such as rifampicin and isoniazid.
Metoclopramide increases the rate of absorption of paracetamol and increases its C max in blood plasma. Similarly, domperidone may increase the rate of absorption of paracetamol.
Paracetamol can lead to an increase in T 1/2 chloramphenicol.
Paracetamol is able to reduce the bioavailability of lamotrigine, with the possible decrease in the effectiveness of lamotrigine due to the induction of its metabolism in the liver.
Absorption of paracetamol can be reduced with simultaneous application with colestyramine, but a decrease in absorption is slight, if kolestiramin take an hour later.
Regular use of paracetamol simultaneously with zidovudine can cause neutropenia and increase the risk of liver damage.
Probenecid affects the metabolism of paracetamol. In patients who simultaneously use probenecid, the dose of paracetamol should be reduced.
Hepatotoxicity of paracetamol is enhanced by prolonged excessive use of ethanol (alcohol).
Paracetamol can affect the results of a uric acid test using the precipitating reagent phosphotungstate.
Contraindicated in patients receiving or receiving MAO inhibitors within the past 2 weeks. Phenylephrine can potentiate the action of MAO inhibitors and induce an overactive crisis.
Simultaneous use of phenylephrine with other sympathomimetic drugs or tricyclic antidepressants (for example, amitriptyline) may lead to an increased risk of unwanted reactions from the cardiovascular system.
The use of phenylephrine can lead to a decrease in the effectiveness of beta-blockers and other antihypertensive agents (for example, debrisoquine, guanethidine, reserpine, methyldopa). The risk of hypertension and other unwanted reactions from the cardiovascular system may increase.
The simultaneous use of phenylephrine with digoxin and cardiac glycosides may lead to an increased risk of heart rhythm or heart attack.
Simultaneous use of ergot alkaloids (ergotamine) may increase the risk of ergotism.
Chlorphenamine, like other antihistamines, can enhance the effect of opioid analgesics, anticonvulsants, antidepressants (tricyclics and MAO inhibitors), other antihistamines, antiemetics and antipsychotics, anxiolytics, hypnotics, ethanol (alcohol), and agents that exert a depressing effect on the central nervous system .
Since chlorphenamine has anticholinergic activity to some extent, the effects of anticholinergic drugs (eg, certain psychotropic drugs, atropine and drugs for the treatment of urinary incontinence) can be enhanced by the use of this drug. This can lead to tachycardia, dryness of the oral mucosa, disorders of the digestive system (for example, colic), urinary retention and headache.
Chlorphenamine can inhibit the metabolism of phenytoin, and the development of phenytoin toxicity is possible.
TERMS OF RELEASE FROM PHARMACY
The drug is approved for use as a means of OTC.
TERMS AND CONDITIONS OF STORAGE
The drug should be stored out of reach of children at a temperature of no higher than 25 В° C. Shelf life - 2 years.